# SDR USAA2009012090089

- Difficulty date: January 16, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 62,291 hours, 27,663 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 0099
- Condition: Low
- Location: L1 Door
- Part time: 60,910 hours, 26,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 612 PHX-ATL - EMERGENCY EQUIPMENT - L1 DOOR ASSIST BOTTLE LOW PSI.  MAINTENANCE SERVICED L1 DOOR ASSIST BOTTLE AS REQUIRED.
